On the largest prime factor of n! + 2n − 1

Florian Luca, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

For an integer n ≥ 2 we denote by P(n) the largest prime factor of n. We obtain several upper bounds on the number of solutions of congruences of the form n! + 2n − 1 ≡ 0 (mod q) and use these bounds to show that (formula presented).

Original languageEnglish
Pages (from-to)859-870
Number of pages12
JournalJournal de Theorie des Nombres de Bordeaux
Volume17
Issue number3
DOIs
Publication statusPublished - 2005

Fingerprint

Dive into the research topics of 'On the largest prime factor of n! + 2<sup>n</sup> − 1'. Together they form a unique fingerprint.

Cite this